# SDR SWAA2024012443890

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 23,700 hours, 11,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 CAPTAINS SIDE EMERGENCY EXIT LIGHT INOP.<[01] PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00. ALL OPS CHECK NORMAL. A/C OK FOR SERVICE.
